MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA? VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA? VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293076030
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tip detachment occurred, requiring surgical intervention for removal.A 7 x 60 x 130 innova? vascular stent was to treat chronic limb ischemia (cli).During the procedure, the physician used two access sites to the target location.A 6f non-boston scientific sheath was advanced over a.035 glidewire advantage to deploy the innova stent.During deployment, the tip of the stent fractured.The physician attempted to remove the detached stent tip through access in the tibial or pedal artery with a 5fr sheath.A ranger balloon was advanced; however, it became kinked.Surgical intervention was performed to access the detached stent.The stent was partially explanted, and a portion remains implanted.The procedure was then completed using an alternate method.There were no complications resulting from this event, and the patient is expected to fully recover.
 
Additional Manufacturer Narrative
Corrected h6 (device codes).Device evaluated by mfr: only a section of inner sheath and tip of the device was returned to our post market quality assurance laboratory.The inner has separated from the delivery system at approximately 25mm proximal of the tip of the device.No damage or issues were noted with the tip of the device.This concludes the product analysis.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected h6.Device codes, patient codes.This report was amended to update international medical device regulators forum (imdrf) codes.Incomplete coding of this event was identified during a retrospective review of complaints associated with capa-8580, which focused on identifying and remediating incomplete coding of events.Device analysis results: a section of the inner sheath and tip of the device was returned to our post market quality assurance laboratory.The inner sheath was separated from the delivery system at approximately 25mm proximal of the tip of the device.No damage or issues were noted with the tip of the device.Device history review: it was confirmed that this device met manufacturing specification prior to distribution and there are no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a conclusion code of adverse event related to procedure.This is based on the probability of the shaft becoming severely kinked during deployment of the stent, causing a weak point which then separated as the user attempted to withdraw the delivery system from the patient.
 
Event or Problem Description

Brand Name
INNOVA? VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21901300
Report Number2124215-2025-24966
Device Sequence Number8713470
Product Code NIP
UDI-Device Identifier08714729874096
UDI-Public(01)08714729874096(17)300123(10)35701704
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939293076030
Device Catalogue NumberH74939293076030
Device Lot Number0035701704
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer05/12/2025
03/30/2026
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date06/05/2025
04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale